Advanced search
1 file | 656.07 KB

Representation theorems for partially exchangeable random variables

(2016) FUZZY SETS AND SYSTEMS. 284. p.1-30
Author
Organization
Keywords
de Finetti’s representation theorem, Sets of desirable gambles, Partial exchangeability, Indifferent gambles, Lower previsions, DESIRABLE GAMBLES, IMPRECISE PROBABILITY, DIRICHLET PROCESS, MULTINOMIAL DATA, SETS, SEQUENCES, INFERENCE, MODEL

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 656.07 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bock, Jasper, Arthur Van Camp, Marcio A. Diniz, and Gert De Cooman. 2016. “Representation Theorems for Partially Exchangeable Random Variables.” Fuzzy Sets and Systems 284: 1–30.
APA
De Bock, Jasper, Van Camp, A., Diniz, M. A., & De Cooman, G. (2016). Representation theorems for partially exchangeable random variables. FUZZY SETS AND SYSTEMS, 284, 1–30.
Vancouver
1.
De Bock J, Van Camp A, Diniz MA, De Cooman G. Representation theorems for partially exchangeable random variables. FUZZY SETS AND SYSTEMS. 2016;284:1–30.
MLA
De Bock, Jasper et al. “Representation Theorems for Partially Exchangeable Random Variables.” FUZZY SETS AND SYSTEMS 284 (2016): 1–30. Print.
@article{7156640,
  author       = {De Bock, Jasper and Van Camp, Arthur and Diniz, Marcio A. and De Cooman, Gert},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keywords     = {de Finetti’s representation theorem,Sets of desirable gambles,Partial exchangeability,Indifferent gambles,Lower previsions,DESIRABLE GAMBLES,IMPRECISE PROBABILITY,DIRICHLET PROCESS,MULTINOMIAL DATA,SETS,SEQUENCES,INFERENCE,MODEL},
  language     = {eng},
  pages        = {1--30},
  title        = {Representation theorems for partially exchangeable random variables},
  url          = {http://dx.doi.org/10.1016/j.fss.2014.10.027},
  volume       = {284},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: